# SDR SWAA2023112016525

- Difficulty date: November 1, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #3 CANOE FAIRING TAIL CONE BOLT HOLES ELONGATED<[01] REMOVED AND REPLACED TAIL CONE PER AMM 27-51-18
